# SDR AALA202206066371

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737
- Aircraft serial: 31143
- Aircraft time: 29,785 hours, 12,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR STICKS. ADJUSTED AFT LAVATORY DOOR PER AMM 25-40-14.
